# SDR MZZA2009071300084

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576213
- Condition: Corroded
- Location: Bs 978
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA INTERCOSTAL FOUND CORRODED AROUND SCREW HOLE AT BS 978 AND RBL 49. INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-10-02, HOLES PICKED-UP PER SRM 51-40-05 FASTENER INSTALLED PER SRM 51-40-02 REV.35.
